Pathwise approximations of processes based on the fine structure of their filtrations
Séminaire de probabilités de Strasbourg, Volume 22  (1988), p. 542-599
@article{SPS_1988__22__542_0,
     author = {Willinger, Walter and Taqqu, Murad S.},
     title = {Pathwise approximations of processes based on the fine structure of their filtrations},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {22},
     year = {1988},
     pages = {542-599},
     zbl = {0645.62088},
     mrnumber = {960547},
     language = {fr},
     url = {http://www.numdam.org/item/SPS_1988__22__542_0}
}
Willinger, Walter; Taqqu, Murad S. Pathwise approximations of processes based on the fine structure of their filtrations. Séminaire de probabilités de Strasbourg, Volume 22 (1988) , pp. 542-599. http://www.numdam.org/item/SPS_1988__22__542_0/

Aldous, D.J. (1981), Weak Convergence and the Theory of Processes, (unpublished) monograph, University of California, Berkeley.

Billingsley, P. (1968), Convergence of Probability Measures, J. Wiley, New York. | Zbl 0172.21201

Billingsley, P. (1979), Probability and Measure, J. Wiley, New York. | Zbl 0411.60001

Clark, J.M.C. (1970), The representation of functionals of Brownian motion by stochastic integrals, Ann. Math. Statist. 41, 1282-1295; correction ibid. 42 (1971), 1778. | Zbl 0213.19402

Dellacherie, C. (1975), Integrales stochastique par rapport aux processus de Wiener et de Poisson, in: Sem. Probab.VIII,Lecture Notes in Mathematics 381, Springer-Verlag, Berlin-Heidelberg-New York, 25-26; see also Sem. Probab.IX, Lecture Notes in Mathematics 465, Springer-Verlag, Berlin-Heidelberg-New York (1975), 495. | Numdam | Numdam | Zbl 0302.60049

Dellacherie, C. and Meyer, P.-A. (1978), Probabilities and Potential A, North-Holland, Amsterdam. | Zbl 0494.60001

Dellacherie, C. and Meyer, P.-A. (1982), Probabilities and Potential B, North-Holland, Amsterdam. | Zbl 0494.60002

Dubins, L.E. (1968), On a problem of Skorohod, Ann. Math. Statist. 39, 2094-2097. | Zbl 0185.45103

Duffle, D. and Huang, C. (1985), Implementing Arrow-Debreu equilibria by continuous trading of few long-lived securities, Econometrica 53, 1337-1356. | Zbl 0576.90014

Fisk, D. (1965), Quasi-Martingales, Trans. Amer. Math. Soc. 120, 369-389. | Zbl 0133.40303

Harrison, J.M. and Pliska, S.R. (1981), Martingales and stochastic integrals in the theory of continuous trading, Stoch. Proc. Appl. 11, 215-260. | Zbl 0482.60097

Harrison, J.M. and Pliska, S.R. (1983), A stochastic calculus model of continuous trading: Complete markets, Stoch. Proc. Appl. 15, 313-316. | Zbl 0511.60094

Huang, C. (1985), Information structure and equilibrium asset prices, J. Econom. Theory 35, 33-71. | Zbl 0553.90027

Itô, K. (1951), Multiple Wiener integral, J. Math. Soc. Japan 3, 151-169. | Zbl 0044.12202

Itô, K. and Mckean, H.P., Jr. (1965), Diffusion Processes and Their Sample Paths, Die Grundlehren der Math. Wissenschaften, Bd. 125, Springer-Verlag, Berlin-Heidelberg-NewYork. | Zbl 0127.09503

Knight, F.B. (1981), Essentials of Brownian motion and diffusions, Math. Surveys 18, Amer. Math. Soc., Providence, Rhode Island. | Zbl 0458.60002

Kreps, D.M. (1982), Multiperiod securities and the efficient allocation of risk: A comment on the Black-Scholes option pricing model, in: The Economics of Uncertainty and Information (J. McCall, Ed.), Univ. of Chicago Press.

Kunita, H. and Watanabe, S. (1967), On square integrable martingles, Nagoya Math. J. 30, 209-245. | Zbl 0167.46602

Meyer, P.-A. (1971), Sur un article de Dubins, in: Sem. Probab. V, Lecture Notes in Mathematics 191, Spriner-Verlag, Berlin-Heidelberg-New York, 170-176. | Numdam

Rockafellar, R.T. (1970), Convex Analysis, Princeton Univ. Press, Princeton. | Zbl 0193.18401

Taqqu, M.S. and Willinger, W. (1987), The analysis of finite security markets using martingales, Adv. Appl. Prob. 19, 1-25. | Zbl 0618.60047

Willinger, W. and Taqqu, M.S. (1987), Pathwise stochastic integration and applications to the theory of continuous trading, Bell Communications Research, Tech. Memorandum.

Willinger, W. (1987), Pathwise stochastic integration and almost-sure approximation of stochastic processes, Ph.D. Thesis, School of Operations Research and Industrial Engineering, Cornell University, Ithaca.